# SDR ASAA2019072130134

- Difficulty date: July 21, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 39,714 hours, 11,816 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON TAKEOFF ROLL AT APPROXIMATELY 130 KTS. RAN QRH PROCEDURE THE LIGHT EXTINGUISHED. GROUNDED - YES. PERFORMED TEMP CONTROL BITE REF FIM 21 62 TASK 801 AND 21-52 TASK 817 ON RECALL PACK LIGHT REMAINS EXTINGUISHED. GROUND VERIFICATION COMPLETE.
